# SDR CA081122006

- Difficulty date: November 10, 2008
- Submitted: December 18, 2008
- Operation: General aviation
- Make and model: Cndair CL6002B19
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: NP13922001
- Condition: Cracked
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) F/O SIDE WINDOW IS CRACKED. INNER PLY. ALSO SMALL SLIVER FROM RT WINDOW HAS CHIPPED OFF APPROX  2 INCHES BY .25 INCH AT THE WINDOW EDGE. CALLED TO VERIFY THE CRACKED PLY.  ACFT TO FERRY UNPRESSURIZED FOR REPAIRS".
